# SDR SWAA2021062872102

- Difficulty date: May 13, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1673 FAILS CAPACITY CHECK. ; EMERGENCY LIGHT BATTERY PACK M1673 FAILED CAPACITY CHECK. / [01] REMOVED AND REPLACED BATTERY CHARGER ASSY. PER AMM 33-51-06-960-806 STEP 5.E(3)(F); [02] VERIFIED REPLACEMENT OF BATTERY CHARGER ASSY PER AMM 33-51-06-806; PENDING OPS TEST; [03] PERFORMED A GOOD TEST OF M1673 BATTERY PACK PER AMM 33-51-06-960-806.; [04] VERIFIED; PERFORMED A GOOD TEST OF M1673 BATTERY PACK PER AMM 33-51-06-960-806.
